Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 784620, 13 pages
http://dx.doi.org/10.1155/2012/784620
Research Article

Perturbation Analysis for the Matrix Equation

1School of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin 541004, China
2Research Center on Data Science and Social Computing, Guilin University of Electronic Technology, Guilin 541004, China
3Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 18 September 2012; Accepted 19 November 2012

Academic Editor: Yang Zhang

Copyright © 2012 Xue-Feng Duan and Qing-Wen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Sakhnovich, Interpolation Theory and Its Applications, Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at Publisher · View at Google Scholar
  2. T. Damm, “Direct methods and ADI-preconditioned Krylov subspace methods for generalized Lyapunov equations,” Numerical Linear Algebra with Applications, vol. 15, no. 9, pp. 853–871, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. Zhang and J. Lam, “On H2 model reduction of bilinear systems,” Automatica, vol. 38, no. 2, pp. 205–216, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. C. B. Reurings, Symmetric matrix equations [Ph.D. thesis], Vrije Universiteit, Amsterdam, The Netherlands, 2003.
  5. A. C. M. Ran and M. C. B. Reurings, “The symmetric linear matrix equation,” Electronic Journal of Linear Algebra, vol. 9, pp. 93–107, 2002. View at Google Scholar · View at Zentralblatt MATH
  6. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Berzig, “Solving a class of matrix equation via Bhaskar-Lakshmikantham coupled fixed point theorem,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1638–1643, 2012. View at Publisher · View at Google Scholar
  8. J. Cai and G. Chen, “Some investigation on Hermitian positive definite solutions of the matrix equation Xs+AXtA=Q,” Linear Algebra and Its Applications, vol. 430, no. 8-9, pp. 2448–2456, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. X. Duan and A. Liao, “On the existence of Hermitian positive definite solutions of the matrix equation Xs+AXtA=Q,” Linear Algebra and its Applications, vol. 429, no. 4, pp. 673–687, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. Duan, A. Liao, and B. Tang, “On the nonlinear matrix equation Xi=1mAiXδiAi=Q,” Linear Algebra and its Applications, vol. 429, no. 1, pp. 110–121, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. M. El-Sayed and A. C. M. Ran, “On an iteration method for solving a class of nonlinear matrix equations,” SIAM Journal on Matrix Analysis and Applications, vol. 23, no. 3, pp. 632–645, 2001. View at Publisher · View at Google Scholar
  12. Z. Gajic and M. T. J. Qureshi, Lyapunov Matrix Equation in System Stability and Control, Academic Press, London, UK, 1995.
  13. V. I. Hasanov, “Notes on two perturbation estimates of the extreme solutions to the equations X-i=1mAi*XδiAi=Q,” Applied Mathematics and Computation, vol. 216, no. 5, pp. 1355–1362, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Z.-Y. Peng, S. M. El-Sayed, and X.-l. Zhang, “Iterative methods for the extremal positive definite solution of the matrix equation X+AXαA=Q,” Journal of Computational and Applied Mathematics, vol. 200, no. 2, pp. 520–527, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. B. R. Fang, J. D. Zhou, and Y. M. Li, Matrix Theory, Tsinghua University Press, Beijing, China, 2006.